Two-Step Estimation of a Censored System of Equations

Shonkwiler, J. Scott; Yen, Steven T.
November 1999
American Journal of Agricultural Economics;Nov99, Vol. 81 Issue 4, p973
Academic Journal
A consistent two-step estimation procedure is proposed for a system of equations with limited dependent variables. Monte Carlo simulation results suggest the procedure outperforms an existing two-step method.


Related Articles

  • An improved class of estimators for the population mean. Diana, Giancarlo; Giordan, Marco; Perri, Pier // Statistical Methods & Applications;2011, Vol. 20 Issue 2, p123 

    Starting from the Rao (Commun Stat Theory Methods 20:3325-3340, ) regression estimator, we propose a class of estimators for the unknown mean of a survey variable when auxiliary information is available. The bias and the mean square error of the estimators belonging to the class are obtained and...

  • Equivariance and Generalized Inference in Two-Sample Location-Scale Families. Nkurunziza, Sévérien; Fuqi Chen // Journal of Probability & Statistics;2011, p1 

    We are interested in-typical Behrens-Fisher problem in general location-scale families. We present a method of constructing generalized pivotal quantity (GPQ) and generalized P value (GPV) for the difference between two location parameters. The suggested method is based on the minimum risk...

  • Evaluating estimation methods for ordinal data in structural equation modeling. Pui-Wa Lei // Quality & Quantity;Jun2009, Vol. 43 Issue 3, p495 

    This study examined the performance of two alternative estimation approaches in structural equation modeling for ordinal data under different levels of model misspecification, score skewness, sample size, and model size. Both approaches involve analyzing a polychoric correlation matrix as well...

  • Factor analysis regression. Kosfeld, Reinhold; Lauridsen, Jørgen // Statistical Papers;Oct2008, Vol. 49 Issue 4, p653 

    In the presence of multicollinearity the literature points to principal component regression (PCR) as an estimation method for the regression coefficients of a multiple regression model. Due to ambiguities in the interpretation, involved by the orthogonal transformation of the set of explanatory...

  • Confinement free energy and chain conformations of homopolymers confined between two repulsive walls. Wang, Yongmei // Journal of Chemical Physics;8/22/2004, Vol. 121 Issue 8, p3898 

    Lattice Monte Carlo simulations of polymer solutions confined between two parallel plates were performed. The confinement free energy Δμconf per chain and the radius of gyrations of the chains parallel and perpendicular to the plates were obtained. When the concentration of the confined...

  • Bayesian spatial models for small area estimation of proportions. Moura, F. A. S.; Migon, H. S. // Statistical Modelling: An International Journal;2002, Vol. 2 Issue 3, p183 

    This article presents a logistic hierarchical model approach for small area prediction of proportions, taking into account both possible spatial and unstructured heterogeneity effects. The posterior distributions of the proportion predictors are obtained via Markov Chain Monte Carlo methods....

  • Editorial. Korn, Ralf; Schweizer, Martin // Finance & Stochastics;2009, Vol. 13 Issue 3, p305 

    The article discusses various reports published within the issue including one on numerical methods for Lévy processes in finance, another on Quasi-Monte Carlo methods in finance and another on Nonparametric estimation for a stochastic volatility.

  • Monte Carlo simulations of phase transitions in Rb[sub 2]MnF[sub 4]. Lee, H. K.; Landau, D. P.; Schulthess, T. C. // Journal of Applied Physics;5/15/2003, Vol. 93 Issue 10, p7643 

    Rb[SUB2]MnF[SUB4] is believed to consist of very weakly coupled magnetic layers with isotropic superexchange between nearest neighbor Mn[SUP+2] ions in the same plane. To test this conjecture, Monte Carlo simulations were performed on a theoretical model consisting of stacked, nearest neighbor...

  • An Estimator for Some Binary-Outcome Selection Models Without Exclusion Restrictions. A.E. Sartori // Political Analysis;Apr2003, Vol. 11 Issue 2, p111 

    This article provides a new maximum-likelihood estimator for selection models with dichotomous dependent variables when identical factors affect the selection equation and the equation of interest. Such situations arise naturally in game-theoretic models where selection is typically nonrandom...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics